skin-hair-icon
PIMPLES PROBLEM
MY DOCTOR PRESCRIBE ME CAP ACUTRET AND TAB AZIFAST 500 FOR PIMPLES. BUT AM WORRIED IF THERE IS SIDE EFFECT LIKE HAIR FALL BY EATING IT. PLEASE SUGGEST
43 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. Govind Suresh Mittal
Dermatologist 6 yrs exp Bangalore

Free 3 day follow up

Chat Now

₹350 for 24 hrs

Greetings. First and foremost - avoid googling about side effects - when you Google them you'll start imagining them even when they don't occur. Yes acuret or isotretinoin can cause hair fall - but usually occurs after few weeks or months of use and is generally mild and self limiting. So don't worry - if acne are severe and scarring, isotretinoin is one of the best options you have.
Answered
Flag this Answer
Flag this answer
0/1 people found this helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.